# SDR YENA201903030112

- Difficulty date: March 3, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 73,224 hours, 27,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 777661
- Condition: Failed
- Location: Cabin
- Part time: 12,969 hours, 4,792 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERG LIGHT BATTERIES 10WL,12WL AND 13WL FAILED TEST; REMOVED AND REPLACED EMERG LIGHT BATTERIES IAW AMM 33-51-38.
